| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during setup for a knee procedure the impactor disassembled with a string detaching from the device.No adverse events have been reported as a result of the malfunction.
Event or Problem Description
Upon reassessment of the reported event, it was determined an mdr should not have been filed under the current mfr number.This event will be reported under manufacturing report number 0001825034-2022-01815.
Additional Manufacturer Narrative